# SDR USAA2012121200003

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,987 hours, 16,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2L DOOR DOES NOT SHOW SLIDE ARMED IN FLIGHT.  CABIN PRESSURE INDICATION ON 2L DOOR BLINKING RED CONTINUIOUSLY.  THE "B" F/A REPORTS THAT ARMED LEVER WAS OUT OF ARMED POSITION APPROXIMATELY 3/4 - 1 INCH AND CANNOT BE RE-ENGAGED.  MAINTENANCE ADJUSTED 2L DOOR AFT GIRT BAR FITTING PER MM 52-13-00.  PRESSURIZED AIRCRAFT TO 3.8 PSI WITH NO DEFECTS AT THIS TIME.
